# SDR AALA950837

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1454D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11466
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, 2 OVERHEAD AISLE AND EXTERIOR RIGHT OVERWING EMERGENCY EXITS FOUND INOPERATIVE.  REPAIRED WIRE AND REPLACED BATTERY PACK.  SYSTEM GROUND CHECKS, NORMAL OPERATION.  (X)
